# SDR UPS804394

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 9754913
- Condition: Corroded
- Location: Fs 240-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND HEAVY CORROSION AT 3 EACH LONGERONS.  LONGERON 34R, FS 240-360.  LONGERON 35R, FS 260-360.  LONGERON 36, FS 250-330.  REPLACED LONGERON SECTIONS PER SRM 51-1-20D.
